# SDR USAA000728

- Difficulty date: May 23, 2000
- Submitted: July 1, 2000
- Operation: Air carrier
- Aircraft: N278AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22890
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Part time: 46,854 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER CORRODED 2 INCH BY 2 INCH AREA, STRINGER 21L AT STATION 907.  INSTALLED NEW STRINGER SPLICE PER SRM 51-10-02.  (M)
